Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LoGiCK

Super tired while on Accutane

Well, this is my 6th day being on 60mg (a day) of Accutane, and I am feeling so exhausted everyday. It happens around 12-1pm in the afternoon, like it just hits me and all I want to do is sleep the rest of the day away. Anyone else have this happening, or has happened to?

Share this post


Link to post
Share on other sites

Yes, yes, yes... Fatigue is listed as a side effect of Accutane, and boy do I feel it as well. What works for me is getting as much rest as possible. It is rather hard sometimes with my schedule, but a power nap here and there seems to work and tide me over for a bit.

Share this post


Link to post
Share on other sites

I'm on day 115 and really tired every day. Now it is to where I'm tired all day long and lots of sleep doesn't help. I've gotten used to it but can not wait to be done. My course has been extended a month so I won't be done in mid-January now.

Share this post


Link to post
Share on other sites

Yea sometimes i get some real bad fatigue and sleep for long hours at a time or wake up around 5 am and cant go back to sleep... I really dislike that side effect

Share this post


Link to post
Share on other sites

u may already do this but if not try taking your pill at night before going to bed. this has seem to help me out but i'm still tired but not near as bad as when i was taking them in the morning.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×